Conditional quantile analysis when covariates are functions, with application to growth data

Müller, Hans-Georg, Chen, Kehui . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2012. 74 (1) :67-89

Locate this article in:

Bibtex

@article{CIS-449039,
  Author = {Müller, Hans-Georg and Chen, Kehui},
  Title = {Conditional quantile analysis when covariates are functions, with application to growth data},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {74},
  Number = {1},
  Year = {2012},
  Pages = {67--89},
  Keywords = {}
}

Similar articles